Alert archive / New York / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 20, NWS Buffalo, NY

June 26, 2023Ontario County, Wayne County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 26, 2023, 5:08 PM EDT for Ontario County, Wayne County, New York. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2023, 5:08 PM EDT (21:08 UTC)
Expired
Jun 26, 2023, 6:00 PM EDT
In force
52 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ontario County, NY, Wayne County, NY

The radar

The Binghamton radar (KBGM), 120 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:50 PM EDTTSTM WND DMGGeneva, NYMultiple reports of trees down in Geneva.
Jun 26, 5:50 PM EDTTSTM WND DMGGeneva, NYMultiple reports of trees down in Geneva.
Jun 26, 5:50 PM EDTTSTM WND DMGGeneva, NYTrees on a house in Geneva.
Jun 26, 5:50 PM EDTTSTM WND DMGGeneva, NYTrees on a house in Geneva.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:11 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1062 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

683 
WUUS51 KBUF 262108
SVRBUF
NYC069-117-262200-
/O.NEW.KBUF.SV.W.0020.230626T2108Z-230626T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
508 PM EDT Mon Jun 26 2023

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Wayne County in western New York...
  Northeastern Ontario County in western New York...

* Until 600 PM EDT.

* At 507 PM EDT, severe thunderstorms were located along a line
  extending from near Palmyra to near Middlesex, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Geneva, Canandaigua, Newark, Marion, Lyons, Palmyra, Clifton
  Springs, Clyde, Phelps, and Sodus.

This includes Interstate 90 between exits 42 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4268 7736 4316 7729 4330 7684 4302 7680
      4301 7696 4287 7696 4286 7698 4276 7697
      4276 7731
TIME...MOT...LOC 2107Z 248DEG 26KT 4303 7717 4268 7730 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
2 follow-up statements
738 
WWUS51 KBUF 262135
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
535 PM EDT Mon Jun 26 2023

NYC069-117-262200-
/O.CON.KBUF.SV.W.0020.000000T0000Z-230626T2200Z/
Wayne NY-Ontario NY-
535 PM EDT Mon Jun 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN WAYNE AND NORTHEASTERN ONTARIO COUNTIES...

At 534 PM EDT, severe thunderstorms were located along a line
extending from near Palmyra to near Tyrone, moving northeast at 30
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Geneva, Canandaigua, Newark, Marion, Lyons, Palmyra, Clifton Springs,
Clyde, Phelps, and Sodus.

This includes Interstate 90 between exits 42 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4278 7730 4319 7720 4330 7684 4302 7680
      4301 7696 4287 7696 4286 7698 4276 7697
      4276 7730
TIME...MOT...LOC 2134Z 226DEG 27KT 4307 7716 4245 7706 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PP
731 
WWUS51 KBUF 262200
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
600 PM EDT Mon Jun 26 2023

NYC069-117-262210-
/O.EXP.KBUF.SV.W.0020.000000T0000Z-230626T2200Z/
Wayne NY-Ontario NY-
600 PM EDT Mon Jun 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE AND NORTHEASTERN
ONTARIO COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.  However gusty winds and heavy rain are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western New York.

LAT...LON 4278 7730 4319 7720 4330 7684 4302 7680
      4301 7696 4287 7696 4286 7698 4276 7697
      4276 7730
TIME...MOT...LOC 2200Z 248DEG 26KT 4308 7712 4246 7702 

$$

PP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:48 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 26, 3:48 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
348 PM EDT Mon Jun 26 2023

.SYNOPSIS...
Low pressure will move across the Great Lakes this afternoon,
bringing some addtional showers and thunderstorms to the region.
Some of these storms will be capable of producing very heavy
rain, gusty winds, and large hail. Unsettled weather will
continue through the middle of the week as this low moves slowly
across the region. Dry weather then returns Thursday through
Friday as high pressure builds across the Lower Great Lakes
region.

&&

.NEAR TERM /THROUGH TUESDAY/...
Vertically stacked low/trough across eastern Michigan today will
slowly east across Western NY and Lake Ontario on Tuesday. This
approaching trough and daytime heating will result in increasing
instability today. This will support widespread showers and
thunderstorms this afternoon. These will mainly be driven by subtle
features such as subtle shortwaves embedded in the upper low, lake
breeze boundaries, and differential heating. Unlike the past two
days, there will be a 30kt SSW flow at 700 mb which will promote
some storm movement. Short MBE vectors suggest the potential for
training with precipitable water values around 1.5 inches this could
result in localized heavy rainfall and flooding. Exact locations
will be difficult to pin point, with urban areas and areas with
higher terrain typically more vulnerable to flooding. WPC has the
entire region in a marginal risk for heavy rainfall.

This has also caused some severe weather already today, and this
risk will continue through early evening. The primary threat is
strong winds, but a few storms may also produce large hail.
Otherwise, muggy conditions will be the theme today with highs
in the 70s to low 80s.

Tonight...showers and thunderstorms will move east across the CWA
and weaken as instability wanes. We should then see a relative lull
again in convective activity as the mid-level and surface low inches
a bit closer to western New York. Chances drop off, but can't
completely rule out a stray shower or thunderstorm overnight.
Otherwise, another humid and muggy night with lows in the 60s.

Tuesday...weaker flow aloft as the upper low moves into Western NY.
Expecting a relative lull in shower and thunderstorm coverage
Tuesday morning, in the absence of large scale lift. Developing
diurnal instability and the approach of stronger ascent just ahead
of the mid level trough axis will then allow showers and
thunderstorms to become more widespread Tuesday afternoon. PWAT
values remain around 1.5", will combine with relatively slow storm
movement to bring localized very heavy downpours and an isolated
flood risk. It appears this risk is slightly higher across eastern
portions of the forecast area. Shear and instability are generally
lacking for an organized risk of severe weather, although a few
isolated storms with gusty winds are possible. Otherwise, it will be
cooler with highs in the 70s.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Tuesday night and Wednesday the approaching mid level closed low
will open up into a trough and move very slowly east across the
eastern Great Lakes, finally drifting into eastern NY and western
New England Wednesday night. Numerous convectively enhanced
shortwaves will move through the mean longwave trough and provide
periods of ascent, with ample deep moisture in place. This will
continue to support unsettled weather with periods of showers and a
few thunderstorms.

Thunderstorms will wane Tuesday evening, first across Western NY and
last east of Lake Ontario. Ongoing large scale forcing for ascent
associated with the passage of the mid level trough along with
lingering deep moisture will continue to produce areas of showers
overnight.

Wednesday the trough axis will continue to march slowly east,
placing more favorable ascent and deep moisture east of Lake Ontario
where the greatest rain chance and risk of thunderstorms will
reside. Farther west, the arrival of drier air and subsidence will
allow for decreasing chances of rain through the day, and possibly
some partial clearing later in the afternoon. A few showers will
continue east of Lake Ontario Wednesday night, with the rest of the
area becoming dry with partial clearing overnight as drier air
continues to filter in from the west.

Thursday and Thursday night the mid level trough axis will continue
to linger over eastern NY and New England. This will maintain more
cloud cover and a chance of a few showers east of Lake Ontario.
Otherwise, surface high pressure building into the central and
eastern Great Lakes will allow the rest of the area to become mainly
dry Thursday and Friday.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Forecast uncertainty continues next weekend with normal timing and
placement differences in operational model and ensemble guidance. In
general, a trough will move from the Upper Midwest Saturday into the
Great Lakes through Monday. Southwest flow in advance of this trough
will capture moisture and instability and spread it northeast into
the Great Lakes and New England, with increasing chances of a few
showers and thunderstorms each day.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The main concern will be thunderstorms which will be across Western
NY through this evening. These will be driven by subtle features,
and will be challenging to forecast much in advance at any given
location. In general, coverage should diminish after 22Z, with only
scattered/isolated showers and storms after 00Z. Mainly VFR outside
of thunderstorms, with areas of IFR in thunderstorms.

Scattered showers and isolated thunderstorms tonight may result in
localized IFR flight conditions. Otherwise, expecting a mix of
VFR/MVFR cigs due to residual low moisture.

Mainly rain-free Tuesday morning with just scattered showers through
16Z. After that coverage will increase Tuesday afternoon with a risk
of thunderstorms and localized IFR flight conditions.

Outlook...

Tuesday through Wednesday...Areas of MVFR or lower with
occasional showers and a chance of a few thunderstorms.

Thursday and Friday...Mainly VFR. A chance of showers and isolated
thunderstorms, mainly east of Rochester.

Saturday...VFR/MVFR. A chance of showers and thunderstorms.

&&

.MARINE...
Winds and waves will remain relatively low through tonight as a
weak pressure gradient remains in place over the eastern Great
Lakes. Winds will pick up a bit on Lake Erie Tuesday, producing
a period of choppy conditions.

Showers and thunderstorms will be possible today and
Tuesday, especially around peak heating which these storms could
produce frequent lightning, gusty winds, and higher wave
action.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR/Apffel
NEAR TERM...Apffel
SHORT TERM...Apffel/Hitchcock
LONG TERM...Hitchcock
AVIATION...Apffel
MARINE...AR/Apffel
Hazardous weather outlook, Jun 26, 4:53 PM EDT, 15 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
453 PM EDT Mon Jun 26 2023

NYZ003>008-013-014-021-272100-
Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston-
Ontario-Allegany-
453 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional rounds of showers and scattered thunderstorms are
expected Tuesday. A few storms may produce localized heavy downpours
and may result in isolated flooding. A few storms may also produce
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-010>012-019-020-085-272100-
Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-
Southern Erie-
453 PM EDT Mon Jun 26 2023

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional rounds of showers and scattered thunderstorms are
expected Tuesday. A few storms may produce localized heavy downpours
and may result in isolated flooding. A few storms may also produce
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-272100-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
453 PM EDT Mon Jun 26 2023

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-272100-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
453 PM EDT Mon Jun 26 2023

...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jun 26, 4:28 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
428 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     Tstm Wnd Gst     2 WSW Buffalo           42.88N 78.89W
06/26/2023  M59 MPH          LEZ041             NY   C-Man Station

&&
Local storm report, Jun 26, 4:32 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
432 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     Tstm Wnd Gst     1 NNW Oswego            43.47N 76.51W
06/26/2023  M38 MPH          LOZ044             NY   C-Man Station

&&
Local storm report, Jun 26, 4:37 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
437 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tstm Wnd Gst     4 NNW Irondequoit       43.26N 77.60W
06/26/2023  M39 MPH          LOZ043             NY   C-Man Station

&&
Local storm report, Jun 26, 4:48 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
448 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     Tstm Wnd Gst     2 NW Dunkirk            42.50N 79.35W
06/26/2023  M47 MPH          LEZ041             NY   C-Man Station

&&
Special weather statement, Jun 26, 4:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Buffalo NY
455 PM EDT Mon Jun 26 2023

NYZ004-014-262200-
Ontario NY-Wayne NY-
455 PM EDT Mon Jun 26 2023

...Strong thunderstorms will impact portions of Wayne and Ontario
Counties through 600 PM EDT...

At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williamson to near Avoca. Movement was
east at 25 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Geneva, Canandaigua, Ontario, Newark, Williamson, Marion, Lyons,
Palmyra, Victor, Bristol, Clifton Springs, Clyde, Phelps, Sodus,
Bloomfield, Naples, Rushville, Chimney Bluffs State Park, Farmington,
and Walworth.

This includes Interstate 90 between exits 42 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and western New York.

&&

LAT...LON 4267 7749 4304 7739 4304 7737 4331 7736
      4333 7714 4331 7697 4335 7681 4339 7672
      4303 7672 4301 7696 4276 7697 4276 7731
      4267 7737 4258 7737 4258 7749
TIME...MOT...LOC 2055Z 248DEG 21KT 4325 7722 4248 7739

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PP
Local storm report, Jun 26, 5:06 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
506 PM EDT Mon Jun 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Flash Flood      1 SSW Falconer          42.11N 79.20W
06/26/2023                   Chautauqua         NY   Law Enforcement

            Allen street in falconer closed due to
            flooding. Widespread ponding of water on
            numerous roads in Jamestown.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:09 AM EDTSpecial Weather StatementBUFMonroe36 min
Jun 26, 11:17 AM EDTSpecial Weather StatementBUFChautauqua58 min
Jun 26, 12:03 PM EDTSpecial Marine WarningBUF57 min
Jun 26, 12:20 PM EDTSpecial Weather StatementBUFChautauqua, Erie55 min
Jun 26, 12:24 PM EDTSevere Thunderstorm WarningBUFChautauqua, Erie51 min
Jun 26, 12:49 PM EDTSpecial Marine WarningBUF41 min
Jun 26, 1:02 PM EDTSevere Thunderstorm WarningBUFErie, Niagara, Orleans58 min
Jun 26, 1:15 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie, Wyoming60 min
Jun 26, 1:19 PM EDTSpecial Marine WarningBUF56 min
Jun 26, 1:47 PM EDTSpecial Weather StatementBUFLewis, Oswego58 min
Jun 26, 1:56 PM EDTFlash Flood WarningBUFChautauqua4 hr
Jun 26, 2:05 PM EDTSpecial Marine WarningBUF40 min
Jun 26, 2:05 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans40 min
Jun 26, 2:14 PM EDTSpecial Marine WarningBUF91 min
Jun 26, 2:19 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne41 min
Jun 26, 2:43 PM EDTSpecial Marine WarningBUF55 min
Jun 26, 2:51 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego22 min
Jun 26, 3:21 PM EDTSevere Thunderstorm WarningBUFMonroe19 min
Jun 26, 3:42 PM EDTSpecial Marine WarningBUF63 min
Jun 26, 4:15 PM EDTSpecial Weather StatementBUFSeneca45 min
Jun 26, 4:36 PM EDTSpecial Marine WarningBUF39 min
Jun 26, 4:55 PM EDTSpecial Weather StatementBUFOntario, Wayne65 min
Jun 26, 5:11 PM EDTSpecial Marine WarningBUF64 min
Jun 26, 5:21 PM EDTSpecial Marine WarningBUF39 min
Jun 26, 5:58 PM EDTSpecial Marine WarningBUF62 min
Jun 26, 6:11 PM EDTSpecial Weather StatementBUFOswego64 min

Nearby

Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.